# SDR SIMA200233826

- Difficulty date: November 10, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS LEVEL 2 FINDING WAS FOUND DURING AN IMBV INSPECTION REFERENCE CRIC NR 29956.  SERVICE DOOR AFT SILL CORRODED.  REMOVED AND INSTALLED SERVICABLE SILL IAW EMB 145 SRM 51-40-02, 51-40-06 AND 51-20-03.  (M)
